Alert archive / California / High Wind Warnings in 2016
High Wind Warning 3, NWS Hanford, CA
NWS Hanford, CA issued this high wind warning at Apr 14, 2016, 1:08 AM PDT. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2016, 1:08 AM PDT (08:08 UTC)
- Expired
- Apr 15, 2016, 11:00 AM PDT
- In force
- 34 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
513 WWUS76 KHNX 140808 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 108 AM PDT THU APR 14 2016 CAZ095-098-099-141615- /O.UPG.KHNX.WI.Y.0016.000000T0000Z-160415T1200Z/ /O.NEW.KHNX.HW.W.0003.160414T0808Z-160415T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 108 AM PDT THU APR 14 2016 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT FRIDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING...THROUGH FRIDAY MORNING. THROUGH THE OVERNIGHT HOURS AND MORNING THE STRONG WINDS WILL BE LIMITED TO AREAS BELOW CANYONS AND PASSES. THE STRONG WINDS WILL THEN BECOME MORE WIDESPREAD THE AFTERNOON. * WINDS...WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO NEAR 70 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TEHACHAPI PASS AND WALKER PASS...HIGHWAYS 14...58...178...INTERSTATE 5...AND U.S. 395 WILL BE MOST IMPACTED. LOCALLY POOR VISIBILITIES DUE TO BLOWING DUST AND SAND. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ DUDLEY
5 follow-up statements
221 WWUS76 KHNX 141615 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 915 AM PDT THU APR 14 2016 CAZ095-098-099-150015- /O.EXT.KHNX.HW.W.0003.000000T0000Z-160415T1800Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 915 AM PDT THU APR 14 2016 ...HIGH WIND WARNING HAS BEEN EXTENDED UNTIL 11 AM PDT FRIDAY... * TIMING...THROUGH FRIDAY MORNING. THROUGH THE OVERNIGHT HOURS AND MORNING THE STRONG WINDS WILL BE LIMITED TO AREAS BELOW CANYONS AND PASSES. THE STRONG WINDS WILL THEN BECOME MORE WIDESPREAD THE AFTERNOON. * WINDS...WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO NEAR 70 MPH BUT LOCALLY STRONGER AT TIMES. * IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TEHACHAPI PASS AND WALKER PASS...HIGHWAYS 14...58...178...INTERSTATE 5...AND U.S. 395 WILL BE MOST IMPACTED. LOCALLY POOR VISIBILITIES DUE TO BLOWING DUST AND SAND. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ BSO
992 WWUS76 KHNX 142348 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 448 PM PDT THU APR 14 2016 CAZ095-098-099-151000- /O.CON.KHNX.HW.W.0003.000000T0000Z-160415T1800Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 448 PM PDT THU APR 14 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... * TIMING...THROUGH FRIDAY MORNING. THROUGH THE OVERNIGHT HOURS AND MORNING THE STRONG WINDS WILL BE LIMITED TO AREAS BELOW CANYONS AND PASSES. THE STRONG WINDS WILL THEN BECOME MORE WIDESPREAD THE AFTERNOON. * WINDS...WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO NEAR 70 MPH BUT LOCALLY STRONGER AT TIMES. * IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TEHACHAPI PASS AND WALKER PASS...HIGHWAYS 14...58...178...INTERSTATE 5...AND U.S. 395 WILL BE MOST IMPACTED. LOCALLY POOR VISIBILITIES DUE TO BLOWING DUST AND SAND. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ BSO
384 WWUS76 KHNX 151002 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 302 AM PDT FRI APR 15 2016 CAZ095-098-099-151800- /O.CON.KHNX.HW.W.0003.000000T0000Z-160415T1800Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 302 AM PDT FRI APR 15 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * TIMING...THROUGH THE OVERNIGHT HOURS AND FRIDAY MORNING. HIGH WINDS WILL CONTINUE AFFECTING THE KERN COUNTY MOUNTAINS AND DESERT AREAS ESPECIALLY BELOW CANYONS AND PASSES. WINDS ARE EXPECTED TO DIMINISH DURING THE LATE MORNING. * WINDS...WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO NEAR 70 MPH BUT LOCALLY STRONGER AT TIMES. * IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TEHACHAPI PASS AND WALKER PASS...HIGHWAYS 14...58...178...INTERSTATE 5...AND U.S. 395 WILL BE MOST IMPACTED. LOCALLY POOR VISIBILITIES DUE TO BLOWING DUST AND SAND. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
989 WWUS76 KHNX 151600 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 900 AM PDT FRI APR 15 2016 ...GUSTY WINDS AND PATCHY BLOWING DUST ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY TODAY... CAZ095-098-099-151800- /O.CON.KHNX.HW.W.0003.000000T0000Z-160415T1800Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 900 AM PDT FRI APR 15 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * TIMING...STRONG WINDS WILL SLOWLY ABATE THIS MORNING BUT REMAIN GUSTY THROUGH THIS AFTERNOON. THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE MOUNTAIN PASSES. * WINDS...WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO NEAR 70 MPH BUT LOCALLY STRONGER AT TIMES. * IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TEHACHAPI PASS AND WALKER PASS...HIGHWAYS 14...58...178...INTERSTATE 5...AND U.S. 395 WILL BE MOST IMPACTED. LOCALLY POOR VISIBILITIES DUE TO BLOWING DUST AND SAND. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089>091-160000- /O.NEW.KHNX.WI.Y.0017.160415T1600Z-160416T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN 900 AM PDT FRI APR 15 2016 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN NOON AND 6 PM PDT. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...PATCHY BLOWING DUST WITH LOCAL VISIBILITIES OF LESS THAN ONE MILE ON THE WEST SIDE OF THE VALLEY...GUSTY CROSS WINDS CAN HAMPER DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. HIGHWAYS IMPACTED INCLUDE I-5...HIGHWAY 152...HIGHWAY 198 FROM LEMOORE WESTWARD...HIGHWAY 33...HIGHWAY 41 AND HIGHWAY 46..HIGHWAY 58 WEST OF BUTTONWILLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE
137 WWUS76 KHNX 151805 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1105 AM PDT FRI APR 15 2016 CAZ095-098-099-151915- /O.EXP.KHNX.HW.W.0003.000000T0000Z-160415T1800Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 1105 AM PDT FRI APR 15 2016 ...HIGH WIND WARNING HAS EXPIRED... WIND GUSTS HAVE NOW DROPPED BELOW WARNING THRESHOLDS OF 58 MPH. NONETHELESS...WESTERLY WINDS WILL OCCASIONALLY GUST TO AROUND 40 MPH THROUGH AND JUST BELOW THE MOUNTAIN PASSES. WINDS WILL ABATE FAIRLY QUICKLY SHORTLY AFTER SUNSET. $$ CAZ089>091-160215- /O.CON.KHNX.WI.Y.0017.000000T0000Z-160416T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN 1105 AM PDT FRI APR 15 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN NOON AND 6 PM PDT. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...PATCHY BLOWING DUST WITH LOCAL VISIBILITIES OF LESS THAN ONE MILE ON THE WEST SIDE OF THE VALLEY...GUSTY CROSS WINDS CAN HAMPER DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. HIGHWAYS IMPACTED INCLUDE I- 5...HIGHWAY 152...HIGHWAY 198 FROM LEMOORE WESTWARD...HIGHWAY 33...HIGHWAY 41 AND HIGHWAY 46..HIGHWAY 58 WEST OF BUTTONWILLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Apr 13, 3:30 PM PDT, 9 hours 38 minutes earlier.
Area forecast discussion, Apr 13, 3:30 PM PDT, 9 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 330 PM PDT WED APR 13 2016 .SYNOPSIS... A WEAK SYSTEM IS EXPECTED TO BRING LITTLE TO NO PRECIPITATION TO CENTRAL CALIFORNIA BUT WILL GENERATE GUSTY WINDS IN DESERT AREAS AND THROUGH AND BELOW MOUNTAIN PASSES TONIGHT THROUGH THURSDAY. TEMPERATURES WILL THEN WARM THROUGH THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE REGION. && .DISCUSSION... MORNING STARTED OFF WITH UPSLOPE CLOUDS AND LIGHT SPRINKLES FOR THE KERN COUNTY MOUNTAINS AND SOUTHERN SIERRA NEVADA CAUSED BY THE ZONAL FLOW ALOFT AND A WEAK SYSTEM MOVING THROUGH. THE CLOUD BANK DID INITIALLY STRETCH NORTHWARD INTO THE SAN JOAQUIN VALLEY TO THE SOUTHERN FRESNO COUNTY LINE. SOME MID TO HIGH CLOUDS ALSO MOVED THROUGH ACCOMPANYING THE WEAK SYSTEM AHEAD OF THE PARENT TROUGH CURRENTLY LOCATED AROUND 45N 135W OVER THE EASTERN PACIFIC OCEAN. WHERE THE CLOUD BANK PERSISTED TEMPERATURES WERE COOLER DUE TO THE MINIMAL SOLAR INSOLATION. A 100KT JET CURRENTLY MOVING AROUND THE PERIPHERY OF THE AFOREMENTIONED PARENT LOW WILL DIVE SOUTH TO SOUTHWEST INCREASING WINDS ACROSS THE AREA...ESPECIALLY FOR THE KERN COUNTY MOUNTAINS...PASSES...AND DESERT AREAS THROUGH FRIDAY MORNING. THE STRONGEST WINDS WILL ARRIVE THURSDAY AFTERNOON...GUSTS AROUND 60 MPH POSSIBLE...THEREFORE WE HAVE ISSUED A WIND ADVISORY FOR THOSE AREAS THROUGH FRIDAY MORNING. WINDS WILL ALSO BE BREEZY FOR THE SAN JOAQUIN VALLEY WITH GUSTS AROUND 20-25 MPH POSSIBLE BEGINNING THURSDAY MORNING. WINDS LOOK TO BE THE MAIN IMPACT WITH THIS SYSTEM AS PRECIPITATION WILL BE ALMOST NON-EXISTENT EXCEPT FOR SOME LIGHT SHOWERS OVER THE YOSEMITE AREA AND HIGHEST ELEVATIONS OF THE SIERRA. SOME WRAP AROUND CLOUDS WILL BE LIKELY THROUGH SATURDAY AS THE TROUGH MOVES INTO THE FOUR CORNERS REGION. HERE IS WHERE A LITTLE UNCERTAINTY IN TIMING AND MOVEMENT OF THE TROUGH COMES IN AS RIDGING DEVELOPS OVER THE WEST COAST AND ANOTHER TROUGH SITTING OVER THE GULF OF ALASKA. THIS WILL CREATE AN OMEGA BLOCK PATTERN WHICH SHOULD SLOW THE PROGRESS OF THE FOUR CORNER LOW. IT LOOKS AS IF THE LOW WILL BECOME STATIONARY WITH PERHAPS SOME RETROGRADING POSSIBLE DUE TO THE BLOCKY PATTERN. EVENTUALLY THE RIDGING WILL MOVE OVER THE CALIFORNIA AIRSPACE BRINGING AN INCREASE IN TEMPERATURES AND CLEARING. ZONAL FLOW LOOKS TO RETURN LATE TUESDAY AND WILL ALLOW SOME WEAK SYNOPTIC COOLING. LATER IN THE WEEK...THURSDAY TIME FRAME PENDING SYSTEM PROGRESSION AND BLOCK PERSISTENCE...GUIDANCE HINTS AT ANOTHER TROUGH MOVING THROUGH WHICH COULD AGAIN INCREASE THE CHANCES FOR SOME PRECIPITATION AND WINDS TO THE REGION. && .AVIATION... LOCAL MVFR CONDITIONS DUE TO LOW CLOUDS AND FOG ALONG THE MOUNTAINS ALONG THE EASTERN AND SOUTHERN PERIMETER OF THE SAN JOAQUIN VALLEY. OTHERWISE VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR DURING THE NEXT 24 HOURS. WINDY CONDITIONS DEVELOPING IN THE KERN COUNTY MOUNTAINS AND DESERT AREAS WITH GUSTS 40-50 KTS THROUGH 12Z FRIDAY && .AIR QUALITY ISSUES... NONE. && .CERTAINTY... THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH. THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM. CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION AN/OR TO PROVIDE FEEDBACK. && .HNX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 5 AM PDT FRIDAY CAZ095-098-099. && PUBLIC...ANDERSEN AVN/FW...JDB SYNOPSIS...WP WEATHER.GOV/HANFORD
Hazardous weather outlook, Apr 13, 5:14 AM PDT, 19 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 514 AM PDT WED APR 13 2016 CAZ095-098-099-131315- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 514 AM PDT WED APR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERT. ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT FRIDAY... .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND DESERT FROM 11 PM TONIGHT THROUGH 5 AM PDT FRIDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WIND ADVISORY IS IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND DESERT FROM 11 PM TONIGHT THROUGH 5 AM PDT FRIDAY. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.
Nearby
High Wind Warnings in California, 2016Every high wind warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.